Fuzzy implicative algebras
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 109-117
Young-Bae Jun and Hee-Sik Kim
Gyeongsang National University, Hanyang University
Abstract : We introduce the notion of a fuzzy topological implicative algebras and apply some of Foster's results [2] to homomorphic images and inverse images of fuzzy topological implicative algebras.
Keywords : Implicative algebra, fuzzy implicative algebra, fuzzy topological implicative algebra
MSC numbers : 03G25, 54C05, 94D05
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd